Alert archive / Illinois / River Flood Warnings in 2014

River Flood Warning 28, NWS Lincoln, IL

May 14, 2014Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at May 14, 2014, 9:10 PM CDT for Lawrence County, Illinois. It took effect at May 15, 2014, 9:00 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
May 14, 2014, 9:10 PM CDT (02:10 UTC)
In effect from
May 15, 2014, 9:00 PM CDT
Expired
May 19, 2014, 2:51 AM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).

Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WGUS43 KILX 150210
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
910 PM CDT WED MAY 14 2014

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-151610-
/O.NEW.KILX.FL.W.0028.140516T0512Z-140518T0359Z/
/LAWI2.1.ER.140516T0512Z.140516T1800Z.140517T2159Z.NO/
910 PM CDT WED MAY 14 2014

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* from late Thursday night to Saturday evening.
* At  845 PM Wednesday the stage was 24.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near 31.1 feet by Friday afternoon.The river 
  will fall below flood stage by Saturday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  24.0 Wed 9 PM    25.9   30.9   30.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
10 follow-up statements
923 
WGUS83 KILX 150839
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
338 AM CDT THU MAY 15 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-152238-
/O.EXT.KILX.FL.W.0028.140516T0742Z-140517T1500Z/
/LAWI2.1.ER.140516T0742Z.140516T1800Z.140517T0900Z.NO/
338 AM CDT THU MAY 15 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* from late tonight to Saturday morning.
* At 245 AM Thursday the stage was 25.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 30.6 feet by tomorrow afternoon.The river 
  will fall below flood stage by early Saturday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  25.7 Thu 3 AM    30.5   29.8   27.9

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$
341 
WGUS83 KILX 151619
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1119 AM CDT THU MAY 15 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-160619-
/O.EXT.KILX.FL.W.0028.140516T0200Z-140518T1200Z/
/LAWI2.1.ER.140516T0200Z.140517T0000Z.140518T0600Z.NO/
1119 AM CDT THU MAY 15 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* from this evening to Sunday morning.
* At 1045 AM Thursday the stage was 28.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 31.2 feet by tomorrow evening.The river will fall below 
  flood stage by early Sunday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  28.0 Thu 11 AM   30.8   30.8   29.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
083 
WGUS83 KILX 160401
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1101 PM CDT THU MAY 15 2014

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-161801-
/O.CON.KILX.FL.W.0028.000000T0000Z-140518T1200Z/
/LAWI2.1.ER.140516T0715Z.140517T0000Z.140518T0600Z.NO/
1101 PM CDT THU MAY 15 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* until Sunday morning.
* At 1045 PM Thursday the stage was 29.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 31.2 feet by tomorrow evening.The river 
  will fall below flood stage by early Sunday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  29.5 Thu 11 PM   30.6   30.8   29.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
943 
WGUS83 KILX 161451
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
951 AM CDT FRI MAY 16 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-170451-
/O.EXT.KILX.FL.W.0028.000000T0000Z-140519T0600Z/
/LAWI2.1.ER.140516T1307Z.140517T1200Z.140519T0000Z.NO/
951 AM CDT FRI MAY 16 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* until late Sunday night.
* At  845 AM Friday the stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.1 feet by 
  tomorrow morning. The river will fall below flood stage Sunday 
  evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  30.0 Fri 9 AM    31.1   30.6   29.1


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
392 
WGUS83 KILX 170303
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1003 PM CDT FRI MAY 16 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-171703-
/O.CON.KILX.FL.W.0027.000000T0000Z-140520T0600Z/
/CLAI2.1.ER.140515T1130Z.140517T0245Z.140520T0000Z.NO/
1003 PM CDT FRI MAY 16 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* until late Monday night.
* At  945 PM Friday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  19.7 Fri 10 PM   19.7   19.5   18.8


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
276 
WGUS83 KILX 171512
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1012 AM CDT SAT MAY 17 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-180512-
/O.EXT.KILX.FL.W.0028.000000T0000Z-140518T0800Z/
/LAWI2.1.ER.140516T1307Z.140517T1430Z.140518T0200Z.NO/
1012 AM CDT SAT MAY 17 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* until late tonight.
* At  945 AM Saturday the stage was 30.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  30.4 Sat 10 AM   29.4   27.1   25.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
940 
WGUS83 KILX 180333
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1033 PM CDT SAT MAY 17 2014

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-181733-
/O.EXT.KILX.FL.W.0028.000000T0000Z-140519T0151Z/
/LAWI2.1.ER.140516T1307Z.140518T0600Z.140518T1951Z.NO/
1033 PM CDT SAT MAY 17 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* until Sunday evening.
* At  945 PM Saturday the stage was 30.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  30.6 Sat 10 PM   30.7   27.1   25.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
135 
WGUS83 KILX 181538
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1038 AM CDT SUN MAY 18 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-190538-
/O.EXT.KILX.FL.W.0027.000000T0000Z-140519T2230Z/
/CLAI2.1.ER.140515T1130Z.140517T0245Z.140519T1630Z.NO/
1038 AM CDT SUN MAY 18 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* until Monday afternoon.
* At  945 AM Sunday the stage was 19.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  19.1 Sun 10 AM   18.3   16.2   13.7


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
978 
WGUS83 KILX 190350
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1050 PM CDT SUN MAY 18 2014

...The Flood Warning continues for the following river in Illinois...
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-191750-
/O.CON.KILX.FL.W.0028.000000T0000Z-140519T2000Z/
/LAWI2.1.ER.140516T1307Z.140518T1715Z.140519T1400Z.NO/
1050 PM CDT SUN MAY 18 2014

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* until Monday afternoon.
* At  945 PM Sunday the stage was 30.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  30.3 Sun 10 PM   30.1   28.1   26.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
197 
WGUS83 KILX 190751
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
251 AM CDT MON MAY 19 2014
 

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC101-190821-
/O.CAN.KILX.FL.W.0028.000000T0000Z-140519T2000Z/
/LAWI2.1.ER.140516T1307Z.140518T1715Z.140519T0607Z.NO/
251 AM CDT MON MAY 19 2014

The Flood Warning is cancelled for
  The Embarras River at Lawrenceville.
* At 145 AM Monday the stage was 29.9 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 145 AM Monday.
* Forecast...The river will continue to fall further below flood
  stage the next few days.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  29.9 Mon 2 AM   29.5   28.1   26.5

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 14, 8:59 PM CDT, 11 minutes earlier.

Area forecast discussion, May 14, 8:59 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
859 PM CDT Wed May 14 2014

.DISCUSSION...
ISSUED 859 PM CDT Wed May 14 2014

A dry slot wrapping into the current storm system has briefly
ended the rainfall across the eastern 1/3 of the forecast area
this evening, while steady light rain continues to fall elsewhere.
The deformation zone with the system will continue to impact the
forecast area through the rest of the night, and the precipitation
to over the western 2/3 of the forecast area should still pivot
east through the remainder of the forecast area by morning. The
deepening surface low, currently over southern Indiana, will cause
northerly winds to increase a bit overnight across most of the
forecast area, although it has already become gusty across parts
of east central and southeast Illinois.

Going forecast is in good shape overall. Only plan to make minor
tweaks at this time per the latest hourly trends.

Bak
&&

.AVIATION...
ISSUED 658 PM CDT Wed May 14 2014

Deepening low pressure, currently centered over Kentucky, will
lift north northeast into southern Ontario by 00Z Friday. The
central Illinois terminals will be impacted by the wrap around
moisture/rainfall associated with this system for much of the 00Z
TAF valid time. Cigs/vsbys will be lowest, as low as IFR later
tonight, at KCMI which is closest to the low track. Meanwhile,
conditions further west (KBMI/KDEC/KSPI/KPIA) should fall no lower
than MVFR. Cigs/vsbys should improve after sunrise Thursday as the
system pulls further away and the threat of steadier rains ends.
Brisk northeast winds, with some gusts to 20 kts, are likely
through the night with the deepening low near by, but they should
diminish significantly Thursday as the system pulls away and the
pressure gradient slackens.

Bak
&&

.PREV DISCUSSION...
ISSUED 245 PM CDT Wed May 14 2014

SHORT TERM...Tonight through Friday

Morning U/A analysis showed an impressive 100-130 kt 300 mb jet
streak from the upper Midwest to north of the western Great Lakes.
Synoptic scale lift off right rear quadrant of this jet in concert
with shortwave energy lifting NE from sharp Plains trough, and sfc
low shifting north into western TN was producing a large area of
rain from AR NE through eastern IL and up into MI. Clouds,
widespread precip, and an unseasonably cold airmass has led to
15-20 deg below normal readings this afternoon in the low to mid
50s.

As the low lifts into central IN by 06z tonight, a classic
cold season deformation zone will shift across central and eastern
IL. Have categorical pops east of the IL River with likelys
farther west. QPF from this afternoon through tonight will range
from around a quarter inch west of the IL River to near 1 inch
east of I-57. Tight MSLP gradient west of the low will produce
20-30 mph gusts over eastern IL tonight.

As the surface system departs the region Thu morning, the upper
trough shifts overhead and closes off over WI by late day. Several
vort lobes rotating around this feature combined with cold air
aloft will bring periods of showers to the area. Very little
change in the overall pattern for Thursday night and Friday as the
closed mid level circulation deepens and slowly lifts north of
Lake Superior. Steeper mid level lapse rates and cyclonic flow
with embedded shortwaves will bring more scattered showers for
Friday. The core of the low to mid level cold airmass shifts
across the region Friday, with 850 mb temps more than 2 standard
deviations below normal at -2C. Thus most areas will not get out
of the 50s, and low to mid 50s likely across the north. These are
still a few degrees above record low highs for the date which are
near 50 most locations.

Saturday will be a transition day as the upper trough begins to
weaken and shift farther NE allowing heights to begin to build.
Still enough influence for plenty of diurnal clouds, and slight
chance pops over the NE third for isolated showers. Highs remain
well below normal in the low 60s.

25

LONG TERM...Saturday through Wednesday.

A major change in the upper air pattern will result in a return to
above normal temperatures by mid next week. Upper trof over east
central US becomes progressive, allowing ridge to finally replace
it over MS valley region. This change will allow southerly low
level flow to bring warm air into the central sections. Long range
models by end of period develop complex low pressure system into
the central plains, and increase moisture influx into the area
also. Therefore, minor pops in the Tuesday to Wednesday periods
ahead of the developing system, with main chances north and west
of CWA

Goetsch

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 14, 2:42 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT WED MAY 14 2014

ILZ027>031-036>038-040>057-061>063-066>068-071>073-151100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
242 PM CDT WED MAY 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:44 PM CDTRiver Flood WarningILXClay, Richland5 days

Nearby

River Flood Warnings in Illinois, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.